# SDR DALA2025012700642

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 14,194 hours, 1,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 2R DOOR ASSIST BOTTLE IN YELLOW ARC/BAND. CORRECTIVE ACTION: SERVICED 2R DOOR ASSIST BOTTLE PER A330 AMM 52-10. OK FOR SVC. (6367046)
